# SDR 2A6R2024101771707

- Difficulty date: October 17, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N935AC
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0346
- Aircraft time: 9,580 hours, 40,069 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: L533M1017293
- Condition: Cracked
- Location: Zone 200
- Part time: 9,580 hours, 40,069 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHANGING THE L/H XY FITTING FOUND CRACKS UNDERNEATH ON THE TRANSMISSION DECK SKIN PANEL THE CRACKS ARE 1.80 AND 0.65 INCHES LONG
